# SDR CALA2018011900246

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 54,173 hours, 22,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2261
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST WILL NOT PASS.  LEFT EPSU UNIT FAULTED.  REMOVED AND RELACED THE LI DOOR EPSU AND BATTERY PACK IAW AMM33-51-38.  OPS CHECKED NORMAL, NO FAULTS NOTED.
